# SDR QXEA200702039

- Difficulty date: December 30, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,878 hours, 15,859 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742003
- Part serial: 1086
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,063 hours, 13,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - FLAP POWER CAUTION LIGHT ILLUMINATED AFTER FLAPS SELECTED UP AFTER TAKEOFF.  AFTER DOING CHECKLIST, CAUTION LIGHT STAYED ON.  DIVERTED TO GEG AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE FLAP CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
